RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, Andrey Victorovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 25

Number of views:
This page:4214
Abstract pages:11166
Full texts:2744
References:1073
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://math.nsc.ru/~vasand
UDC: 512.542, 512.547, 512.743
MSC: 20Dxx, 20Exx, 20Gxx
   
Main publications:
  1. A.V. Vasil'ev, “Minimal permutation representations of finite simple exceptional twisted groups”, Algebra and Logic, 37:1 (1998), 9–20
  2. A.V. Vasil'ev, “On connection between the structure of a finite group and the properties of its prime graph”, Sib. Math. J., 46:3 (2005), 396–404
  3. A.V. Vasil'ev, E.P. Vdovin, “An adjacency criterion for the prime graph of a finite simple group”, Algebra and Logic, 44:6 (2005), 381–406
  4. A.V. Vasil'ev, M.A. Grechkoseeva, V.D. Mazurov, “Characterization of the finite simple groups by spectrum and order”, Algebra and Logic, 50:6 (2009), 385–409
  5. A.V. Vasil'ev, “On finite groups isospectral to classical simple groups”, J. Algebra, 243 (2015), 318–374

http://www.mathnet.ru/eng/person28983
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/366105
http://www.researcherid.com/rid/J-7362-2012
http://www.scopus.com/authid/detail.url?authorId=7402046739

Publications in Math-Net.Ru
2019
1. A. V. Vasil'ev, D. V. Churikov, “The $2$-closure of a $\frac32$-transitive group in polynomial time”, Sibirsk. Mat. Zh., 60:2 (2019),  360–375  mathnet  elib; Siberian Math. J., 60:2 (2019), 279–290  isi  scopus
2017
2. I. Ponomarenko, A. Vasil'ev, “Testing isomorphism of central Cayley graphs over almost simple groups in polynomial time”, Zap. Nauchn. Sem. POMI, 455 (2017),  154–180  mathnet; J. Math. Sci. (N. Y.), 234:2 (2018), 219–236
2016
3. A. V. Vasil'ev, S. V. Skresanov, “On L. G.Kovàcs' problem”, Algebra Logika, 55:4 (2016),  512–518  mathnet; Algebra and Logic, 55:4 (2016), 340–344  isi  scopus
4. D. V. Churikov, A. V. Vasil'ev, “Automorphism groups of cyclotomic schemes over finite near-fields”, Sib. Èlektron. Mat. Izv., 13 (2016),  1271–1282  mathnet  isi
2015
5. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Sibirsk. Mat. Zh., 56:6 (2015),  1264–1276  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 1009–1018  isi  scopus
2014
6. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra Logika, 53:6 (2014),  669–692  mathnet  mathscinet; Algebra and Logic, 53:6 (2015), 433–449  isi  scopus
7. A. A. Buturlakin, A. V. Vasil'ev, “On constructive recognition of finite simple groups by element orders”, Algebra Logika, 53:4 (2014),  541–544  mathnet  mathscinet; Algebra and Logic, 53:4 (2014), 349–351  isi  scopus
2013
8. A. A. Buturlakin, A. V. Vasil'ev, “Locally finite groups with bounded centralizer chains”, Algebra Logika, 52:5 (2013),  553–558  mathnet; Algebra and Logic, 52:5 (2013), 367–370  isi  scopus
9. A. V. Vasil'ev, A. M. Staroletov, “Recognizability of groups $G_2(q)$ by spectrum”, Algebra Logika, 52:1 (2013),  3–21  mathnet  mathscinet  zmath; Algebra and Logic, 52:1 (2013), 1–14  isi  scopus
2011
10. A. V. Vasil'ev, E. P. Vdovin, “Cocliques of maximal size in the prime graph of a finite simple group”, Algebra Logika, 50:4 (2011),  425–470  mathnet  mathscinet  zmath; Algebra and Logic, 50:4 (2011), 291–322  isi  scopus
11. A. V. Vasil'ev, M. A. Grechkoseeva, A. M. Staroletov, “On finite groups isospectral to simple linear and unitary groups”, Sibirsk. Mat. Zh., 52:1 (2011),  39–53  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 30–40  isi  scopus
2009
12. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, “Characterization of the finite simple groups by spectrum and order”, Algebra Logika, 48:6 (2009),  685–728  mathnet  mathscinet  zmath  elib; Algebra and Logic, 48:6 (2009), 385–409  isi  elib  scopus
13. A. V. Vasil'ev, “On Thompson's Conjecture”, Sib. Èlektron. Mat. Izv., 6 (2009),  457–464  mathnet  mathscinet  elib
14. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, “On finite groups isospectral to simple symplectic and orthogonal groups”, Sibirsk. Mat. Zh., 50:6 (2009),  1225–1247  mathnet  mathscinet  elib; Siberian Math. J., 50:6 (2009), 965–981  isi  elib  scopus
15. A. V. Vasil'ev, I. B. Gorshkov, “On recognition of finite simple groups with connected prime graph”, Sibirsk. Mat. Zh., 50:2 (2009),  292–299  mathnet  mathscinet  elib; Siberian Math. J., 50:2 (2009), 233–238  isi  elib  scopus
16. A. V. Vasil'ev, I. B. Gorshkov, M. A. Grechkoseeva, A. S. Kondrat'ev, A. M. Staroletov, “On recognizability by spectrum of finite simple groups of types $B_n$, $C_n$, and $ ^2D_n$ for$n=2^k$”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:2 (2009),  58–73  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S218–S233  isi
2008
17. A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for finite simple linear groups of small dimensions over fields of characteristic 2”, Algebra Logika, 47:5 (2008),  558–570  mathnet  mathscinet  zmath; Algebra and Logic, 47:5 (2008), 314–320  isi  scopus
2005
18. A. V. Vasil'ev, E. P. Vdovin, “An Adjacency Criterion for the Prime Graph of a Finite Simple Group”, Algebra Logika, 44:6 (2005),  682–725  mathnet  mathscinet  zmath  elib; Algebra and Logic, 44:6 (2005), 381–406  elib  scopus
19. M. A. Grechkoseeva, M. S. Lucido, V. D. Mazurov, A. R. Moghaddamfar, A. V. Vasil'ev, “On recognition of the projective special linear groups over binary fields”, Sib. Èlektron. Mat. Izv., 2 (2005),  253–263  mathnet  mathscinet  zmath
20. A. V. Vasil'ev, M. A. Grechkoseeva, “On recognition by spectrum of finite simple linear groups over fields of characteristic 2”, Sibirsk. Mat. Zh., 46:4 (2005),  749–758  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 593–600  isi
21. A. V. Vasil'ev, “On connection between the structure of a finite group and the properties of Its prime graph”, Sibirsk. Mat. Zh., 46:3 (2005),  511–522  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:3 (2005), 396–404  isi
22. A. V. Vasil'ev, “On recognition of all finite nonabelian simple groups with orders having prime divisors at most 13”, Sibirsk. Mat. Zh., 46:2 (2005),  315–324  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:2 (2005), 246–253  isi
2004
23. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, Kh. P. Chao, G. Yu. Chen, W. Shi, “Recognition of the finite simple groups $F_4(2^m)$ by spectrum”, Sibirsk. Mat. Zh., 45:6 (2004),  1256–1262  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:6 (2004), 1031–1035  isi
24. A. V. Vasil'ev, M. A. Grechkoseeva, “On recognition of the finite simple orthogonal groups of dimension $2^m$, $2^m+1$ and $2^m+2$ over a field of characteristic 2”, Sibirsk. Mat. Zh., 45:3 (2004),  510–526  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 420–432  isi
2002
25. A. V. Vasil'ev, “Recognizing Groups $G_2(3^n)$ by Their Element Orders”, Algebra Logika, 41:2 (2002),  130–142  mathnet  mathscinet  zmath  elib; Algebra and Logic, 41:2 (2002), 74–80  elib  scopus

2019
26. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet
2015
27. S. S. Goncharov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, E. P. Vdovin, A. V. Vasil'ev, E. A. Palyutin, A. A. Nikitin, M. V. Schwidefsky, L. A. Bokut', I. P. Shestakov, E. I. Khukhro, “Yurii Leonidovich Ershov (on the occasion of his 75th birthday)”, Sibirsk. Mat. Zh., 56:3 (2015),  477–480  mathnet  mathscinet
2013
28. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet
29. A. V. Vasil'ev, E. P. Vdovin, E. I. Khukhro, “Victor Danilovich Mazurov (on his 70-th birthday)”, Sib. Èlektron. Mat. Izv., 10 (2013),  7–12  mathnet
30. A. V. Vasil'ev, E. P. Vdovin, E. I. Khukhro, “Viktor Danilovich Mazurov (on the occasion of his 70th birthday)”, Sibirsk. Mat. Zh., 54:1 (2013),  3–7  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020